# SDR CA120523023

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 8,480 hours
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 11730102
- Condition: Cracked
- Location: Tailboom
- Part time: 8,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE TAILBOOM IGB PANEL WAS ADDITIONALLY REMOVED TO CLEAN.  THE ENGINEER CLEANING THE PANEL FOUND A SUSPECTED CRACK LEADING AWAY FROM ONE OF THE LOWER LT CAMLOCK RECEPTACLES.  AFTER FURTHER INVESTIGATION WAS CONDUCTED IT WAS DETERMINED THAT THE SKIN WAS CRACKED AND THE 10L FRAME WAS CRACKED.  THE ACFT WAS IMMEDIATELY TAKEN OUT OF SERVICE AND THE TAILBOOM REPLACED.
